# SDR CA971117012

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm 690D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 260026103
- Condition: Cracked
- Location: Lt Inb Flap Te
- Part time: 9,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT WING INBOARD FLAP TRAILING EDGE RIB CRACKED.  AIRCRAFT TT:  9,794 HOURS.
